# SDR UHLA2014020200068

- Difficulty date: February 2, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON LT AND RT STAB L/E.  REPAIRED CRACKS IAW ETD2014-170-010026.
